Forum

First week on rebif

And i am absolutely shattered. Having sleep problems which nurse says is a side effect. Also very foggy and lethargic. Anyone else have this? Also received letter from ms specialist via gp which states my last relapse in march attacked my brain stem. She also reiterated i should go on gilenya

Sorry to hear side effects have hit you. Yes I feel dazed and lethargic day after injection. I just cant wake myself up, a bit like being drugged. Start to feel better by lunchtime, usually, but not always. I usually wake in night after injection too but do get some sleep luckily. I have been on it nearly six months now. Sooo tired. I think often the side effects ease off after a while. I shall cross my fingers for you. Mish x

It gave me insomnia in the beginning so I switched to morning injections. That helped, but didn’t solve it so I also got sleeping pills although I don’t recommend using them too often. Maybe try injecting first thing? Karen x